Re: Re: Re: Help with Effexor withdrawal symptoms

Re: Re: Re: Help with Effexor withdrawal symptoms

Posted by Heather on 09/27/05 at 08:52 AM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]


Hello, I will have to try your soultion and see if it works for me. I have been weaning myself off by the advice of my doctor and are currently taking 37.5 mg every other day. I only have severe symptoms on the days without the medication. The brain zaps, memory loss, blurred vision, etc. I called my doctor to ask him if this was normal and his soultion was for me to begin taking 75mg again daily!! I REFUSE to get back on this drug and cannot believe that my doctors solution is to keep feeding the craving! He basically told me in a round about way that I will need to confine myself to this drug for the rest of my life to ever feel normal again. I am practicing mind control and taking it one day at a time. Wish me luck, best wishes to you.


Replies
Posted By # Date & Time

Re: Re: Re: Re: Help with Effexor withdrawal symptoms
Kelley 0 11/04/05 04:29 PM


Submit Your Reply
Your Name
Your Email
Topic
Message